Open Journal of Statistics

Vol.2 No.4(2012), Paper ID 23770, 7 pages



Regularities in Sequences of Observations


Mahkame Megan Khoshyaran


ETC, Economics Traffic Clinic, 34 Avenue des champs Elysèes,75008 Paris,France


Copyright © 2012 Mahkame Megan Khoshyaran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Khoshyaran, "Regularities in Sequences of Observations," Open Journal of Statistics, Vol. 2 No. 4, 2012, pp. 408-414. doi: 10.4236/ojs.2012.24049.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.